Jump to content
RESOLVED: Password Reset Bug Fixed ×
BenzoBuddies Activity Level Report ×
Let Your Voice be Heard! Researchers at Trinity College Dublin... ×

Fingers twitching


[Be...]

Recommended Posts

Hi, this is my first post. Like many I've joined BB because I am going through withdrawals. I was taking 0.5mg of Xanax 4 times a day for about a year. I went CT almost two months ago. I know that's not the right way to do things but I hung in there and I got through the worst of it. CT is never recommended and I would listen to what ever kind of taper plan you doctor recommends. I've had all kinds of crazy symptoms, but the one that bothers me the most is my right thumb twitching. It comes and goes. When it is twitching, it normally  twitchs  a few seconds then stops and repeats most of the day. Normally once I go to sleep by the next day it has completely stopped. But like I said it randomly will start up again at some point. Has any had any experience with their thumb twitching or any other fingers? Thanks so much for any help you can give.
Link to comment
Share on other sites

Hi Benzocrazy :hug: Welcome to Benzobuddies

 

You will get a lot of support here. So sorry you have experienced a cold turkey, stopping these drugs abruptly is not recommended and can be dangerous. It sounds like you are doing okay,  any symptoms you are experiencing are temporary, but it can take some time for the CNS to recover.

 

I will put a link to the Ashton Manual, it is a definitive resource about these medications and how to withdraw. It also discusses the effects these types of medications have on the body.  Professor Ashtons Manual

 

We do have a dedicated board for those people who have done a cold turkey or rapid withdrawal.  You can connect with others there who are in the same situation as you are: Cold Turkey Detox & Rapid Withdrawal Board

 

Here is link to the Post withdrawal support Post withdrawal recovery support board

 

Please feel free to ask questions, members can respond with the best information if they know your medication history so

I will ask you to create a signature line listing your medication and dose.  Here are the directions to do that: ”Create a signature”

 

Welcome aboard

 

Magrita

 

Link to comment
Share on other sites

Welcome to the forum!  Twitching is my most prevalent symptom.  It happens all over my body randomly and it comes and goes.  My fingers and hands twitch more than other muscles.  It is a very common symptom.  Good luck!
Link to comment
Share on other sites

Thank you so much for your reply EricSS, it was very encouraging to finally hear from someone who can understand what this is like! God bless and I hope you heal soon.
Link to comment
Share on other sites

×
×
  • Create New...